MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Erythema (1840); Pain (1994); Discomfort (2330)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for vascular pe.Event is serious and is considered moderate.Event is possibly related to procedure.Event is not related to device.Date of implant: (b)(6) 2022.Date of event: (b)(6) 2022.Right knee.Treatment: injected medication (heparin drip).
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
On (b)(6) 2022, the patient had a (right-left) cement total knee arthroplasty to address primary osteoarthritis, end-stage.It should be noted the operative notes switch from left to right in the wording.Depuy component, including depuy patella and depuy cement were used during the procedure.(b)(6) 2022 medical records noted acute respiratory failure most likely due to pulmonary emboli found on cta on (b)(6) 2022 medical records note the patient has pain and inhibition.The patient developed a pe postoperatively.The patient reported feeling a pop inside her knee and has had significant pain and discomfort.There is some redness along the distal portion of the incision.Radiographs are reported to show an avulsion fracture off the interior pole of her patella with minimal migration.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15029236
Report Number1818910-2022-13133
Device Sequence Number4557407
Product Code JWH
UDI-Device Identifier10603295231967
UDI-Public10603295231967
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0004
Device Catalogue Number960004
Device Lot NumberD21050682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer07/14/2022
08/01/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date07/20/2022
08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G.; PFC*SIGMA C/R NPOR FEM LT SZ 4.; PFC*SIGMA/OV/DOME PAT 3PEG,38.; SIG MOD TIB TRAY CEM COCR 4.; SIGMA PLI XLK INS 4 10MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight124 KG
Patient EthnicityHispanic
Patient RaceWhite